# SDR N6WA2016080701

- Difficulty date: August 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,460 hours, 20,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WITNESS MARK ON PAX DOOR NOT ALIGNING.   ADJUSTED MAIN DOOR LOWER LOCK INDICATOR ASSY IAW AMM 52-11-00 OPS AND INDICATION NORMAL.
